Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 159, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 12, 2020, 12:49 PM CDT for Jefferson County, Walker County, Alabama. It was in force for 56 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2020, 12:49 PM CDT (17:49 UTC)
- Expired
- Jul 12, 2020, 1:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 49 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 1:12 PM CDT | TSTM WND DMG | 1 Ene Sylvan Springs, AL | TREES DOWN IN SYLVAN SPRINGS. TIME ESTIMATED BY RADAR. |
| Jul 12, 1:20 PM CDT | TSTM WND DMG | 1 Nne Fairfield, AL | TREES DOWN ON HOME IN FAIRFIELD. TIME ESTIMATED BY RADAR. |
| Jul 12, 1:23 PM CDT | TSTM WND DMG | 1 Ene Midfield, AL | TREES DOWN IN MIDFIELD. TIME ESTIMATED BY RADAR. |
| Jul 12, 1:30 PM CDT | TSTM WND DMG | Ross Bridge, AL | TREES SNAPPED ON ROSS BRIDGE GOLF COURSE. TIME ESTIMATED BY RADAR. |
| Jul 12, 1:31 PM CDT | TSTM WND DMG | 1 Sse Samford Universit, AL | TREES DOWN IN VESTAVIA HILLS BLOCKING HWY 31. TIME ESTIMATED BY RADAR. |
| Jul 12, 1:31 PM CDT | TSTM WND DMG | Bluff Park, AL | TREES DOWN IN BLUFF PARK COMMUNITY. TIME ESTIMATED BY RADAR. |
| Jul 12, 1:34 PM CDT | TSTM WND DMG | 1 Nw Hoover Met, AL | TREES UPROOTED IN LAKE CREST NEIGHBORHOOD IN HOOVER. TIME ESTIMATED BY RADAR. |
| Jul 12, 1:37 PM CDT | TSTM WND DMG | Hoover Met, AL | TREES DOWN ALONG STADIUM TRACE PKWY. ROAD BLOCKED. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 12:09 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
407
WUUS54 KBMX 121749
SVRBMX
ALC073-127-121845-
/O.NEW.KBMX.SV.W.0159.200712T1749Z-200712T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1249 PM CDT Sun Jul 12 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Southeastern Walker County in central Alabama...
Jefferson County in central Alabama...
* Until 145 PM CDT.
* At 1248 PM CDT, severe thunderstorms were located along a line
extending from near Warrior to near Burnwell to near Boley Springs,
moving southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Trussville, Hueytown, Gardendale, Irondale, Leeds, Moody,
Fairfield, Fultondale, Sumiton, Dora, Center Point, Pleasant Grove,
Clay and Pinson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3376 8665 3375 8654 3356 8655 3353 8653
3347 8661 3347 8667 3325 8698 3325 8706
3346 8733 3346 8734 3348 8733 3347 8729
3351 8726 3352 8732 3359 8732 3362 8742
3369 8710 3383 8696 3381 8695 3383 8676
TIME...MOT...LOC 1748Z 327DEG 44KT 3383 8687 3368 8711 3363 8743
HAIL...1.00IN
WIND...60MPH
$$
561 follow-up statement
816
WWUS54 KBMX 121828
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
128 PM CDT Sun Jul 12 2020
ALC127-121837-
/O.CAN.KBMX.SV.W.0159.000000T0000Z-200712T1845Z/
Walker AL-
128 PM CDT Sun Jul 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALKER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and west central Alabama.
LAT...LON 3325 8705 3342 8727 3357 8695 3376 8666
3376 8665 3375 8654 3374 8654 3356 8655
3353 8653 3347 8661 3347 8667 3325 8698
TIME...MOT...LOC 1827Z 331DEG 35KT 3355 8664 3340 8688 3328 8718
$$
ALC073-121845-
/O.CON.KBMX.SV.W.0159.000000T0000Z-200712T1845Z/
Jefferson AL-
128 PM CDT Sun Jul 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR JEFFERSON COUNTY...
At 127 PM CDT, severe thunderstorms were located along a line
extending from Barber Motorsports Park to Ross Bridge to Abernant,
moving southeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Trussville, Hueytown, Gardendale, Irondale, Leeds, Moody,
Fairfield, Fultondale, Center Point, Pleasant Grove, Clay, Pinson,
Tarrant and Midfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3325 8705 3342 8727 3357 8695 3376 8666
3376 8665 3375 8654 3374 8654 3356 8655
3353 8653 3347 8661 3347 8667 3325 8698
TIME...MOT...LOC 1827Z 331DEG 35KT 3355 8664 3340 8688 3328 8718
HAIL...0.75IN
WIND...60MPH
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 12:39 PM CDT, 10 minutes earlier.
Area forecast discussion, Jul 12, 12:39 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1239 PM CDT Sun Jul 12 2020 .UPDATE... For 18Z Aviation. && .SHORT TERM... /Updated at 0955 AM CDT Sun Jul 12 2020/ Multiple lines of convection currently underway as the forecasted moisture gradient and boundary builds south/southeast. The unusual orientations stem from the axis of higher pwats, one across Tennessee and the other in Central Mississippi. It is likely after the initial line moves in from the west and weakens that there will be some limited recovery, therefore, a large portion of the northern CWA will see multiple rounds of thunderstorms through this afternoon. As the day progresses, should see these multiple lines congeal into a more southwest to northeast oriented MCS as it progresses southeastward. The severe weather threat remains as instability values are high with steeper lapse rates and drier air aloft. Some hail and higher wind gusts are the main threats through the afternoon and early evening. 17/KLAWS .LONG TERM... /Updated at 245 AM CDT Sun Jul 12 2020/ Tuesday through Sunday. Features. On Monday, expect longwave troughing extending from Southeast Canada southward over much of the Eastern United States. Deep- layer ridging will be centered over Southwest Texas with longwave ridging extending northeast into the Western Great Lakes region. A potent upper low will be situated over South- Central Canada with nearly zonal flow across the Pacific Northwest. Expect the longwave trough to slide further east as we head into Tuesday while the Deep-layer ridging to our west becomes positioned over Central Texas with height rises locally a s ridging builds further east into the region. On Wednesday and Thursday the ridging will be the primary influence to our local forecast as it remains to our west, centered over Central Texas. Further height rises will support hot temperatures across the area through late week. During this time, the longwave ridge moves east in the increasingly zonal northern stream. This flattening of the ridge meridionally will result in the ridge elongating zonally from the Desert Southwest eastward into the Lower Mississippi River Valley region. By Friday, the ridge becomes centered over the Arklatex region. It is at this point in time where global model member solutions diverge enough to result in overall pattern uncertainty. The fast zonal flow with the northern stream persists with a deep trough expected to move into the Pacific Northwest. Ridging will remain centered to our west, however, like last night a few members depict a weakness forming to our immediate northeast and even one solution develops an upper low. The overall expectation during this time period despite the increased uncertainty will be for the ridging to remain anchored to our west while some weakening occurs, especially to our immediate northeast and east. Forecast. Tuesday through Wednesday. Expect fair skies with generally isolated to widely scattered shower and thunderstorm activity largely confined to our south and western counties where better deeper moisture looks to exist. The convection that does develop will provide some localized heat relief. Otherwise, expect highs to range from the low to mid 90s north and east to the mid to upper 90s west and south. Lows will range from the upper 60s north and east to the mid 70s south and west. Thursday through Sunday. The lower and middle levels are expected to gradually become more moist as we progress into the mid to late week time frame. Hot temperatures are expected outside areas that experience convection. The moistening lower and middle levels combined with the hot temperatures will provide ample surface-based instability for shower and thunderstorm activity during the late morning into early afternoon hours and this activity will have better chances to linger further into the evening hours. Look for shower and thunderstorm chances to become more scattered with higher PoP's across the south and eastern areas generally around the periphery of the ridging to our west. Highs will range from around 90 northeast to the mid 90s south and west. Lows will range from around 70 northeast to the mid 70s south and west. 05 && .AVIATION... 18Z TAF Discussion. Rather large MCS currently ongoing across the northern-third of the CWA. Accounted for a timed predominant +TSRA at each site. It should be rather intense, but short-lived with higher wind gusts, reduced cig/vis. May be small hail mixed in as well. Behind the line, it should clear rather quickly with some sct cigs and calmer winds through the overnight period. 17/KLAWS && .FIRE WEATHER... Increased shower and thunderstorm activity is expected this afternoon and evening. Chances for showers and storms will be largely isolated Monday through Wednesday followed by more of a scattered coverage for the latter portion of the work week with best chances south and east. High temperatures will reach well into the 90s through much of the work week. Overnight lows will increase into the low to mid 70s over the next several days. Relative humidity values will drop into the mid 30s to low 40s this afternoon. Minimum values should remain above 40 percent on Monday. Values will bottom out in the mid 30 to around 40 percent range on Tuesday through Thursday. Minimum values look to remain above 40 percent on Friday and Sunday. 05 && .PRELIMINARY POINT TEMPS/POPS... Gadsden 70 90 69 95 69 / 40 10 0 0 0 Anniston 71 90 69 95 69 / 50 10 0 0 0 Birmingham 72 92 72 96 72 / 40 10 0 10 0 Tuscaloosa 73 93 72 96 74 / 40 10 0 20 10 Calera 72 92 71 96 72 / 50 10 0 10 0 Auburn 71 91 72 95 72 / 60 20 0 10 0 Montgomery 73 93 74 97 74 / 60 20 0 20 10 Troy 73 93 74 97 73 / 70 20 10 30 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jul 12, 11:57 AM CDT, 52 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1157 AM CDT Sun Jul 12 2020 ALZ011>015-017>050-132000- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1157 AM CDT Sun Jul 12 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe thunderstorms are possible thru 7 PM this evening. Damaging winds up to 60 mph will be the primary threat, but large hail is also possible. Heat indices may briefly approach 105 across the far southwest portions of Central Alabama this afternoon. Take extra precautions if spending time outdoors. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heat indices may reach 105 degrees or slightly above each afternoon across portions of Central Alabama. Take extra precautions if spending time outdoors. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today into this evening. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Special weather statement, Jul 12, 10:50 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1050 AM CDT Sun Jul 12 2020
ALZ014-121630-
Winston AL-
1050 AM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON COUNTY UNTIL 1130 AM
CDT...
At 1049 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Moulton, moving southeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Haleyville, Arley, Double Springs, Addison, Houston Recreational
Area, Nesmith, Brushy Lake, Ashridge, Falls City, Moreland, Smith
Lake, Helicon, Inmanfield, Sardis, Corinth Rec Area, Needmore,
Winston Free State Barn, Houston, Posey Field Airport and Mill
Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3430 8711 3399 8711 3399 8715 3400 8717
3400 8719 3398 8720 3399 8722 3400 8731
3428 8764 3430 8763
TIME...MOT...LOC 1549Z 311DEG 33KT 3440 8742
56Local storm report, Jul 12, 11:52 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1152 AM CDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG 3 NNW BEAR CREEK 34.31N 87.73W
07/12/2020 MARION AL TRAINED SPOTTER
SEVERAL TREES UPROOTED AND POWER LINES
DOWNED.
&&Local storm report, Jul 12, 12:03 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1203 PM CDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM HAIL 1 SSW HALEYVILLE 34.23N 87.62W
07/12/2020 E0.88 INCH WINSTON AL TRAINED SPOTTER
&&Special weather statement, Jul 12, 12:11 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1211 PM CDT Sun Jul 12 2020
ALZ011>013-121815-
Fayette AL-Marion AL-Lamar AL-
1211 PM CDT Sun Jul 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION...FAYETTE AND
LAMAR COUNTIES UNTIL 115 PM CDT...
At 1211 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Brinn to near Evergreen. Movement was south at
35 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Winfield, Fayette, Vernon, Sulligent, Millport, Guin, Berry,
Brilliant, Glen Allen, Kennedy, Detroit, Belk, Beaverton, Gu-
Win, Bankston, Bluff, Ashcraft Corner, Boley Springs, Blooming Grove
and Lamar County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3411 8820 3410 8765 3387 8764 3387 8753
3369 8753 3369 8742 3360 8742 3361 8763
3358 8763 3358 8767 3353 8767 3352 8768
3353 8827
TIME...MOT...LOC 1711Z 349DEG 31KT 3415 8780 3412 8856
56Local storm report, Jul 12, 12:16 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1216 PM CDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM TSTM WND DMG 1 WSW HALEYVILLE 34.23N 87.64W
07/12/2020 MARION AL CO-OP OBSERVER
SEVERAL TREES UPROOTED IN HALEYVILLE.
&&Local storm report, Jul 12, 12:24 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1224 PM CDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM TSTM WND DMG 2 W HAYDEN 33.90N 86.79W
07/12/2020 BLOUNT AL FIRE DEPT/RESCUE
SEVERAL TREES UPROOTED AND POWER LINES
DOWNED WEST OF HAYDEN.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 9:03 AM CDT | Special Weather Statement | BMX | Marion | 42 min |
| Jul 12, 9:07 AM CDT | Special Weather Statement | BMX | Lamar, Pickens | 23 min |
| Jul 12, 9:40 AM CDT | Special Weather Statement | BMX | Pickens | 35 min |
| Jul 12, 10:50 AM CDT | Special Weather Statement | BMX | Winston | 40 min |
| Jul 12, 10:57 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 35 min |
| Jul 12, 11:18 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 57 min |
| Jul 12, 11:38 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 52 min |
| Jul 12, 11:48 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 57 min |
| Jul 12, 12:02 PM CDT | Areal Flood Advisory | BMX | Marion, Winston | 3 hr |
| Jul 12, 12:09 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 66 min |
| Jul 12, 12:11 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 64 min |
| Jul 12, 12:25 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 65 min |
| Jul 12, 12:29 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 61 min |
| Jul 12, 1:06 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 54 min |
| Jul 12, 1:25 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 65 min |
| Jul 12, 1:45 PM CDT | Special Weather Statement | BMX | Bibb | 45 min |
| Jul 12, 1:57 PM CDT | Special Weather Statement | BMX | Clay | 48 min |
| Jul 12, 2:00 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 46 min |
| Jul 12, 2:05 PM CDT | Special Weather Statement | BMX | Coosa | 55 min |
| Jul 12, 2:10 PM CDT | Special Weather Statement | BMX | Bibb, Greene, Hale | 50 min |
| Jul 12, 2:23 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 55 min |
| Jul 12, 2:25 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 66 min |
| Jul 12, 2:40 PM CDT | Special Weather Statement | BMX | Randolph | 35 min |
| Jul 12, 2:56 PM CDT | Special Weather Statement | BMX | Autauga, Elmore | 49 min |
| Jul 12, 2:58 PM CDT | Special Weather Statement | BMX | Dallas, Perry, Sumter | 47 min |
| Jul 12, 3:01 PM CDT | Special Weather Statement | BMX | Tallapoosa | 44 min |
| Jul 12, 3:17 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Elmore, Lee, Macon, Tallapoosa | 58 min |
| Jul 12, 3:43 PM CDT | Special Weather Statement | BMX | Autauga, Bullock, Elmore, Lowndes, Macon, Montgomery | 62 min |
| Jul 12, 3:49 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bullock, Elmore, Lowndes, Macon, Montgomery and 1 more | 60 min |
| Jul 12, 3:52 PM CDT | Special Weather Statement | BMX | Macon, Russell | 68 min |
| Jul 12, 4:07 PM CDT | Special Weather Statement | BMX | Marengo | 38 min |
| Jul 12, 4:48 PM CDT | Special Weather Statement | BMX | Pike | 42 min |
| Jul 12, 4:58 PM CDT | Special Weather Statement | BMX | Barbour | 47 min |
| Jul 12, 5:21 PM CDT | Special Weather Statement | BMX | Pike | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.